I have this redish, dry skin above my eye and its somewhat itchy. Theres also a small bit of it by the corner of my eye, it kinda looks like a have a black eye; somewhat. Well compared to my other eye..anyway.
Its been there a while about a month and a half? Long time I know but it started out small, just as a small patch in the middle and kinda "spread"? to all the skin above my eye.
I recently went to a walk-in-clinic and was told to get Cortizone 5, I went to Walgreens and only found Cortizone 10 so I bought that instead..
I just tried to put some on the area and it immediately burned so badly I had to take it off with a towel..
Does anyone have any idea what this is? It took me a week to get myself into the walk-in-clinic, I don't want to have to go to a dermatologist..although if thats what its going to take to get this to go away ><
Without examination,confirmation of a diagnosis is tough but it can be seborrheic dermatitis.Seborrheic dermatitis is a common skin condition that causes flaky,dry, white to yellowish scales to form on oily areas esp under the nose or anywhere on face. You can treat flaking and dryness with over-the-counter dandruff or medicated shampoos. Shampoo the hair vigorously and frequently (preferably daily). Active ingredients in these shampoos include salicylic acid, coal tar, zinc, resorcin, ketoconazole, or selenium.
If the symptoms persist,then it would be best to get it confirmed from a dermatologist
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
You have what is called eye lid dermatitis. This can be an allergic response to eye makeup, or an allergic response to fingernail polish. or an allergic response that is transferred from the hands to the face. The treatment is to stop using all makeups and apply a presription topical cortisone like Pramosone Cream or Aclovate cream which are both presription until the rash is gone. Then apply your makeup four days at a time to make sure that your makeup is not causing the rash. I recommend that you visit your local dermatologist for the correct topical medication to resolve you skin problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.